# SDR IPXA2025020593203

- Difficulty date: January 20, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 70,468 hours, 23,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 453T10011
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - A LOT OF SCREW HOLES OF CEILING SUPPORT CORROSION AT FWD CGO BETWEEN STA 478 TO STA 610, RBL 40 (REPLACE) 1.ACCOMPLISHED REPAIR I.A.W UPS EO-92566-REQ1 REV.1 2.INSTALL FABRICATED PART I.A.W SRM 51-40-02-0G REV.91 AND BOEING DWG NO:453T1001 SH1 REV.A,453T1183 SH4 REV.-,453T1183 SH6 REV.- 3.JOB COMPLETED.
